# SDR AU980189

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Part number: 216041101
- Condition: Scored
- Location: Engine Fuel Pump
- Stage of operation: NR
- Nature of condition: O, K
- Precautionary procedure: K, E

## Discrepancy

(AUS) NO2 ENGINE LOW PRESSURE FUEL PUMP SHAFT CARBON SEAL CONTACT FACE WORN AND SCORED. INTERNAL `O' RING SEAL DAMAGED. FUEL PUMP DRIVESHAFT SPLINES EXCESSIVELY WORN. SUSPECT CAUSED BY LUBRICATING GREASE BEING WASHED OUT OF SPLINES BY FUEL LEAKING PAST THE SHAFT SEAL.
